MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UNIVERSAL IMPACTOR/POSTIONER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 2101-0200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.
 
Event or Problem Description
Have received a 2101-0200 from customer.They don¿t know when product broke.Discovered in sterile department.It¿s been forgotten in a box.Has not been used in surgery since discovered damage.
 
Additional Manufacturer Narrative
An event regarding thread damage involving a cutting edge impactor was reported.Review of the product history records indicate devices were manufactured and accepted into final stock with no reported relevant discrepancies.There have been no other events for the lot referenced.Conclusion: the reported event for damage was confirmed.A material analysis inspection was performed and indicated "fracture observed on tip of threads consistent with an overload condition and contact against a hard object.Based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined." the device was discovered during inspection.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance; no further investigation is required at this time.
 
Event or Problem Description
Have received a 2101-0200 from customer.They dont know when product broke.Discovered in sterile department.It¿s been forgotten in a box.Has not been used in surgery since discovered damage.

Brand Name
UNIVERSAL IMPACTOR/POSTIONER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8372143
Report Number0002249697-2019-01191
Device Sequence Number1203940
Product Code LPH
UDI-Device Identifier07613327211511
UDI-Public07613327211511
Combination Product (Y/N)N
Initial Reporter CountrySE
PMA/510(K) Number
K161569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2010
Device Catalogue Number2101-0200
Device Lot NumberBZMAF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2019
Initial Date Received by Manufacturer 01/29/2019
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;